# SDR CALA2017032600730

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 38,175 hours, 13,288 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: D01842
- Condition: Intermittent
- Location: Cockpit
- Part time: 38,174 hours, 13,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE RAISING GEAR THE 3 RED DISAGREE LIGHTS REMAINED ILLUMINATED RAN QRH. EMERGENCY DECLARED. BITE TEST ON PSEU FOUND FAULT 32-62008 AND FIM TASK FOUND CONTROL LEVER INTERMITTENT. R/R SAME PER AMM 32-31-11.
